×

Eine Bemerkung zur Reduktionstheorie quadratischer Formen. (German) Zbl 0338.10024


MSC:

11H55 Quadratic forms (reduction theory, extreme forms, etc.)
11E16 General binary quadratic forms
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] G. Harder andM. S. Narasimhan, On the cohomology of moduli spaces of vectorbundles on curves. Math. Ann.212, 215-248 (1974). · Zbl 0324.14006
[2] D.Mumford, Projective invariants of projective structures and applications. In: Proc. Int. Cong. Math., Stockholm 1962, pp. 526-530.
[3] A. N. Tjurin, Classification of vectorfiberings over an algebraic curve. Amer. Math. Soc. Transl. (2)63, 245-279 (1967).
[4] B. L. van der Waerden, Die Reduktionstheorie der positiven quadratischen Formen. Acta Math.96, 265-309 (1956). · Zbl 0072.03601
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.